Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Why have I been experiencing bloating? Am I pregnant? Are they side effects of getting off pills?

I went off the pill 5 weeks ago and had a period right away. I am now two days late. For the past few weeks I have been experiencing bloating (this has gotten better this week), dull uterine aches, and now dull pain on my left side and in my back on the left side. I have taken two pregnancy tests and both were negative. I was on the pill for 13 years. Am I pregnant or are these just side effects from going off the pill.
Asked On : Sun, 14 Oct 2012
Answers:  0 Views:  13 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor